# SDR DALA2016110708352

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 56,389 hours, 20,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE DISARM LEVER WILL NOT MOVE FULLY TO DISARM POSITION. REMOVED DEBRIS FROM DOOR 3L GIRT BAR. DOOR OPERATES NORMALLY. OK FOR SVC
